Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Took exstacy for new years got shrinkege

12

Yikes, 4 pills.. You must have been rolling all night. Stay away, my friends are really fucked up from it these days.. They still say they love it even though it messes them up pretty bad. You should expect your body not to function right after 4 hits of X, not to mention how tweeky your pills are, with speed and stuff. Hopefully you’ll be fine in a few days.

Agreed. Any CNS stimulant (Ritalin, adderall, e, coke, meth, amp, ephedrine) will shrink it up. I’m surprised you could even get an erection.

Yeah… you better be drinking a lot of water. Drugs and P.E. just don’t go together. Although I have seen some positive effects on mixing P.E. and THC (Tetrahydrocannabinol) in it’s organic and purified form. Expands the arteries and such… good stuff. Try and stick to soft drugs for New Years, makes it a lot more enjoyable. Not that I’m suggesting he do any drugs at all… errr whatever.

Peace


2005 - BPEL 6.0"x MSEG 4.5" (BEG 4.75"/HEG 4.625")

2010 - BPEL 8.0"x MSEG 5.75" (BEG 6.5"/HEG 5.875")

Goal - BPEL 9.0"x MSEG 6.5" (BEG 6.5"/HEG 6.75")

If your stupid enough to take E and then come here and sound like a 10 year old child, I think your dick deserves a little shrinking.

Originally Posted by gprent

Life is great sober.

The trick is to find the balance. 100% sobriety sucks. I was in a better mood, wasted 80% of the time.

Originally Posted by GEman24
If your stupid enough to take E and then come here and sound like a 10 year old child, I think your dick deserves a little shrinking.


Tops!

You took 4 E’s? You wanker! And all you can think about is your cock? How about your brain? Oh yeah, “your one cool crazy cat!” :) That is what you wanted to hear from somebody so there goes


d_sutuous

I used to be a raver, and did E perhaps a dozen or so times. (Not as many as some, but enough for me.) While it’s a complicated story, suffice to say the odds are decent that it damages the serotonergic system in humans at recreational dosages. Large doses and stacking make it worse. Low doses (like, maybe 1 pill) might be harmless, but nobody knows for sure because none of the research is unbiased (on both sides). While it’s certainly healthier to avoid E, if you’re going to use it, the best way to stave off damage is to take an SSRI (Prozac, Paxil, Zoloft, etc - Prozac is best) after you peak. The SSRI has a higher binding affinity for the serotonin receptor, and will push out the MDMA. The last time I researched the matter, the thinking was that damage came from too much breakdown/diffusion of serotonin in the synapse, leading to the uptake of dopamine by the serotonin uptake system, which converts the dopamine into hydrogen peroxide and essentially bleaches the inside of the cell. Prozac prevents dopamine from being absorbed by the wrong pathway. Another suggestion is to take beforehand some L-tryptophan or 5-HTP, serotonin precursors, so that you have more serotonin than usual, and are less likely to “run out” in the brain. Finally, to prevent hydrogen peroxide from doing damage, antioxidants like vitamins C and E are good, although they’re no substitution for an SSRI.

A more acute health risk is that of overheating while dancing in a crowded area all night. Take breaks and drink fluids, preferably sports drinks. Most deaths from E are actually from heat stroke.

Lastly, the effect that going to prison has is really inconducive to mental well-being. :D

Originally Posted by pihkal
… if you’re going to use it, the best way to stave off damage is to take an SSRI (Prozac, Paxil, Zoloft, etc - Prozac is best) after you peak. The SSRI has a higher binding affinity for the serotonin receptor, and will push out the MDMA…

Good advise. If the above is confusing to you, you have no business messing with E. I am going to sound like a hard case but if you don’t do your homework before you dose, you deserve what you get, and all to often get what you deserve.

http://www.erowid.org/chemicals/mdma/mdma.shtml


Running a Massive Co-Front.

I’ve not had a problem with E. but I never used it recreationally, only occasionally, like once or twice every 4 months. Good times, but if you’re an addictive personality stay the hell away from it.


"One must still have chaos in oneself to be able to give birth to a dancing star." Friedrich Nietzsche My Journey Start(march 24th 2005): 6.5"BPEL-5.0"EG. Now(Feb 1st 2006):7.5"BPEL-5.375"EG

Top
12

All times are GMT. The time now is 11:51 PM.